Q. I have jaw pain because of an impacted wisdom tooth. What should I do?

Answered by
Dr. Mohammad Emranul Islam
and medically reviewed by Dr. Sneha Kannan
This is a premium question & answer published on May 30, 2020 and last reviewed on: Apr 21, 2021

Hi doctor,

I have an ache in the lower jaw.

Last time I visited the dentist. I had a root canal treatment done.

After a month, I started experiencing pain in that jaw.

The doctor said root canal treatment is fine, and they noticed an impacted wisdom tooth after a quick X-ray.

I am having pain now again in that jaw after three months.

What should I do?

Due to COVID-19, I am not sure if I should visit a dentist.

#

Hello,

Welcome to icliniq.com.

This may be the pain for the same reason you had previously. If you have an impacted wisdom tooth, then that can cause you this kind of problem repeatedly. But if you have pain on biting, that may be from the root canal-treated tooth. Do you have the X-ray? Can you send me a picture of the affected area and the X-ray? In the meantime, you can rinse your mouth with warm saline water 5 to 7 times daily. If the pain does not subside, you can take painkiller tablet Ibuprofen (400 mg) two times daily for 2 to 3 days (after meal).

Please send me the pictures for proper diagnosis and a better treatment plan.

Thank you for contacting us.


Was this answer helpful?

 | 


Related Questions:
Why is there bleeding for over 24 hours after wisdom tooth removal?

.. is normal. You just keep a cold cotton pack for the next two hours at the socket. This will make the clot. Then start with saline water mouthrinses five times a day for the next whole week. Take a 1/4th teaspoon of salt in a cup of lukewarm water ...   Read full

I have pain on the left side of the jaw. Is it due to an impacted tooth or a tooth with large filling?

.. gone through your question. I can understand your concern about your tooth pain. The first reason as per my opinion is the pressure created multiple periapical damages because of the third molar rather than the nerve of the next tooth root, as you...   Read full

I feel dizzy and nauseous after taking two Ibuprofen tablets. What to do?

.. you doing? You do not need to worry about any of these symptoms. Let me explain. Biotin and Cranberry are health supplements, they do not affect the body adversely. Birth control pills, regularize the hormonal status in the body. So, they have ...   Read full

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Sporting Events During the Pandemic
If you are into any sporting event and plan a trip to an outdoor or indoor stadium, or you are an organizer or an athlet...  Read more»
Can viral fever lead to Parkinson's disease?
Hello doctor,I had a viral fever six years back. I had a very high temperature of 105, bad cough, also hallucinations. I...  Read more»
Parkinson's Disease: Historical Aspects and Current Treatment Approaches
This article discusses the historical aspects of Parkinsonism and, the evidence based approaches currently available for...  Read more»

Ask your health query to a doctor online?

Ask a Dentist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.